RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 1, страницы 102–119 (Mi rcd311)  

Multiple Reductions, Foliations and the Dynamics of Cluster Maps

Inês Cruza, Helena Mena-Matosa, M. Esmeralda Sousa-Diasb

a Centro de Matemática da Universidade do Porto (CMUP), Departamento de Matemática, Faculdade de Ciências da Universidade do Porto, R. Campo Alegre, 687, 4169-007 Porto, Portugal
b Center for Mathematical Analysis, Geometry and Dynamical Systems (CAMGSD), Departamento de Matemática, Instituto Superior Técnico, Av. Rovisco Pais, 1049-001 Lisbon, Portugal

Аннотация: Reduction of cluster maps via presymplectic and Poisson structures is described in terms of the canonical foliations defined by these structures. In the case where multiple reductions coexist, we establish conditions on the underlying presymplectic and Poisson structures that allow for an interplay between the respective foliations. It is also shown how this interplay may be explored to simplify the analysis and obtain an effective geometric description of the dynamics of the original (not reduced) map. Consequences of the approach we developed to the description of several features of some cluster maps dynamics are illustrated by two examples which include the Somos-5 map and an instance of a Somos-7 map.

Ключевые слова: presymplectic manifolds, Poisson manifolds, foliations, cluster maps

Финансовая поддержка Номер гранта
Portuguese Foundation for Science and Technology PEst-C/MAT/UI0144/2013
UID/MAT/04459/2013
EXCL/MAT-GEO/0222/2012
The work of I. Cruz and H. Mena-Matos was partially funded by FCT under the project PEst-C/MAT/UI0144/2013. The work of M.E. Sousa-Dias was partially funded by FCT/Portugal through the projects UID/MAT/04459/2013 and EXCL/MAT-GEO/0222/2012.


DOI: https://doi.org/10.1134/S1560354718010082

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 53D17, 53D05, 53C12, 39A20, 13F60
Поступила в редакцию: 19.07.2017
Принята в печать:22.10.2017
Язык публикации: английский

Образец цитирования: Inês Cruz, Helena Mena-Matos, M. Esmeralda Sousa-Dias, “Multiple Reductions, Foliations and the Dynamics of Cluster Maps”, Regul. Chaotic Dyn., 23:1 (2018), 102–119

Цитирование в формате AMSBIB
\RBibitem{CruMenSou18}
\by In\^es Cruz, Helena Mena-Matos, M. Esmeralda Sousa-Dias
\paper Multiple Reductions, Foliations and the Dynamics of Cluster Maps
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 1
\pages 102--119
\mathnet{http://mi.mathnet.ru/rcd311}
\crossref{https://doi.org/10.1134/S1560354718010082}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3759973}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000424267100008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85041381821}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd311
  • http://mi.mathnet.ru/rus/rcd/v23/i1/p102

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:82
    Литература:13
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020